American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alexander Isaev and Boris Kruglikov. A short proof of the Dimension Conjecture for real hypersurfaces in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 144 (2016) 4395-4399.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Kutzschebauch and Frank Loose. Real analytic structures on a symplectic manifold. Proc. Amer. Math. Soc. 128 (2000) 3009-3016. MR 1769452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joël Merker and Francine Meylan. On the Schwarz symmetry principle in a model case. Proc. Amer. Math. Soc. 127 (1999) 1097-1102. MR 1476379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alberto Tognoli. Analyticity of homology classes . Proc. Amer. Math. Soc. 104 (1988) 920-922. MR 964874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Izuchi. The one-radius theorem is not true for bounded real-analytic functions . Proc. Amer. Math. Soc. 103 (1988) 823-830. MR 947666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary Alvin Harris. Higher order analogues to the tangential Cauchy-Riemann equations for real submanifolds of ${\bf C}\sp{n}$ with C.R. singularity . Proc. Amer. Math. Soc. 74 (1979) 79-86. MR 521877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. M. Webster. On the reflection principle in several complex variables . Proc. Amer. Math. Soc. 71 (1978) 26-28. MR 0477138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aurel Bejancu. ${\rm CR}$ submanifolds of a Kaehler manifold. I . Proc. Amer. Math. Soc. 69 (1978) 135-142. MR 0467630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia